# SDR DALA2020122304236

- Difficulty date: December 21, 2020
- Submitted: December 23, 2020
- Operation: Air carrier
- Aircraft: N801NW
- Make and model: Airbus A330-323
- Aircraft serial: 0524
- Aircraft time: 74,128 hours, 9,607 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONFIRM DT EVALUATION FOR POSSIBLE FCS REPAIR DOOR INNER SKIN PANEL FROM DOOR FRAME 64A TO DOOR FRAME 65 BETWEEN BEAM 4 AND BEAM 5 IN AFT CARGO COMPARTMENT.  CORRECTIVE ACTION: REPAIR INSTALLED PER ER/A NR 525480-14 REV A.
